# SDR FDEA201201070040

- Difficulty date: January 7, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 65,193 hours, 11,401 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Inoperative
- Location: R1 Door Slide
- Component: Slide, Aircruisers
- Component part number: AWD9830507L
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT L1 DOOR SLIDE PRESS TO TEST INDICATION SYS INOPERATIVE.   R & R L1 DOOR SLIDE REF MM 25-61-15-4.  OK FOR SERVICE.
